google.com, pub-9826011386271019, DIRECT, f08c47fec0942fa0
top of page

O.P.P. warns about lethal opioid



Ontario Provincial Police are warning the public after four people in central Ontario recently died from suspected opioid overdoses.


The OPP are warning about a "highly potent and potentially fatal strain" of illicit opioids that they say may be circulating in Simcoe County and Muskoka District Municipality.


The OPP say officers from the Southern Georgian Bay detachment responded to a report Tuesday of two women in their early 20s found dead of a suspected opioid overdose at a home in Tay Township.


Three days later, investigators say Bracebridge unit officers responded to a report of two men in their 40s found dead inside a motel in Gravenhurst, also from a suspected opioid overdose.


They warned that symptoms of fentanyl and opioid overdoses can include difficulty walking, talking or staying awake, as well as blue lips or fingernails, cold, clammy skin and very small pupils.

3 views0 comments

Recent Posts

See All

Comments


bottom of page